Found 3 Documents (Results 1–3)

On the existence of a basis in a complemented subspace of a nuclear Köthe space from class \((d_1)\). (English. Russian original) Zbl 1425.46003

Sb. Math. 209, No. 10, 1463-1481 (2018); translation from Mat. Sb. 209, No. 10, 50-70 (2018).
Full Text: DOI

To the theory of interpolation of operators that are bounded on cones in weighted spaces of numerical sequences. II. (English. Russian original) Zbl 1409.46014

J. Math. Sci., New York 234, No. 3, 338-342 (2018); translation from Zap. Nauchn. Semin. POMI 456, 107-113 (2017).
MSC:  46B70
Full Text: DOI

Filter Results by …

Year of Publication

Main Field